# SDR 96ZZZM586

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ditching Web
- Condition: Cracked
- Location: Fs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT BAGGAGE DITCHING WEB IS TORN AND CRACKED FS 1180 RBL 55.  STOP DRILLED AT END OF CRACK AS PER SRM 51-10-1.  FABRICATED DOUBLER 2024-T3 .025 6 INCH BY 3 INCH.  INSTALLED DOUBLER REPAIR AS PER SRM 51-40-2.
